Über eine Klasse Riemannscher Flächen.

H. Wittich

Commentarii mathematici Helvetici (1956)

  • Volume: 30, page 116-123
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Wittich, H.. "Über eine Klasse Riemannscher Flächen.." Commentarii mathematici Helvetici 30 (1956): 116-123. <http://eudml.org/doc/139117>.

author = {Wittich, H.},
journal = {Commentarii mathematici Helvetici},
keywords = {Theory of Functions},
language = {ger},
pages = {116-123},
title = {Über eine Klasse Riemannscher Flächen.},
url = {http://eudml.org/doc/139117},
volume = {30},
year = {1956},

AU - Wittich, H.
TI - Über eine Klasse Riemannscher Flächen.
JO - Commentarii mathematici Helvetici
PY - 1956
VL - 30
SP - 116
EP - 123
LA - ger
KW - Theory of Functions
UR - http://eudml.org/doc/139117
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.